# SDR SIMA201025101

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 19,411 hours, 17,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4027 DURING INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE LIGHT ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
